Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Hemorrhoid near bottom of anus, sore spots, itching. Used suppositories, taken ibuprofen. Suggestions?

I have had a hemorrhoid near the bottom of my anus for over a week, about four days ago two small sore spots appeared on opposite sides of my anus. They constantly burn or itch and cause severe pain and discomfort when having a BM. I had used prep h suppositories and ointment in addition to ibuprofen. What should I do?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi friend ..
Welcome to Health Care..

I will help you to get rid off burns and itching with some useful information ..

1) Take Plenty of Fluids to soften bowel movements
2) Stool softner with Dulcolax helps you to overcome hard stools which makes hemorrhoid much more symptomatic.
3) Phenylephrine oinment to be applied before and after defecation.
4) Ibuprofen helps you in addition to reduce pain.
5) Sitz bath half hour before defecation helps improving blood circulation and fast healing.

Hope this information will help you..
Take Care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor